# SDR ASAA2016112818868

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 4,432 hours, 1,442 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194391001
- Part serial: 2015080023
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,425 hours, 1,440 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE CONTROLLER DIGITAL INDICATORS BLINKING ON AND OFF WHILE PARKED AT GATE DURING PRE-FLIGHT. ACFT GROUNDED. REPLACED CABIN PRESSURE CONTROL PANEL, IAW AMM 21-31-02, OPS CHECKED NORMAL.
